# SDR VNAA2020013021102

- Difficulty date: January 27, 2020
- Submitted: January 30, 2020
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 37,022 hours, 36,679 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1419
- Condition: Failed
- Location: Te Flaps
- Part time: 32,692 hours, 32,579 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

JUST GETTING READY TO START APPROACH FOR CHA AT ABOUT 3000 FT. SET FLAPS TO 8 DEGREES AND GOT A FLAP FAIL CAUTION MESSAGE. CREW BROKE OFF APPROACH, RAN QRH, THEN MADE DECISION TO DIVERT TO TYS DUE TO RUNWAY LENGTH AND A WET RUNWAY. LANDED TYS WITHOUT INCIDENT. MAINTENANCE REMOVED AND REPLACED THE FLAP ELECTRONIC CONTROL UNIT WITH NO FURTHER FAULTS NOTED.
